# SDR 2006UALA02315

- Difficulty date: December 4, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 42,604 hours, 6,583 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1E AFT EEL LIGHT AND SEAT 3F FWD EEL LIGHTS INOP. SUPPLEMENTAL DATA UPDATE REPLACED AFT EEL LIGHT ASSEMBLY IN SEAT 1E.   REPAIRED EEL LIGHT WIRE IN SEAT 3F. OP CHECKED OK FOR SERVICE.
